# SDR DALA2024030402992

- Difficulty date: July 29, 2021
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 92,123 hours, 39,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Not Reported
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 ERA 593106-14AD SECTION I ISSUED FOR REPAIR TO L1 DOOR CORNER. CORRECTIVE ACTION: REF ERA 593106-14AD.
